Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blingblong

Please Help Accutane and Body Acne

Recommended Posts

Hi,

I really need help here. I'm about to finish my 3rd month of accutane. I'm currently on 70mg a day. My face is clear of any acne.. just some dark spots left.

When i started accutane my back was some what ok. Few cysts and pimples here and there but as i started accutane. It got ALOT worse and now its even worse. I also am getting some neck acne. Is this normal? My back actually hurts from the acne and looks horrible. i'm going to be going camping in about a month and a half and at this rate, i won't be able to take off my shirt.. This is horrible.

Can some one give me some advise on what to do?

Please help

Thanks

Share this post


Link to post
Share on other sites

Have you brought this up to your derma? I've heard of people who break out in areas they've never broken out before, even later into the treatment. You've still got a good six weeks to go before your trip, which sounds like plenty of time for your back to clear up. That also means you'll be seeing your derma, so ask him or her their opinion. Good luck!

Share this post


Link to post
Share on other sites

thats the same as me, on my third month now and broke out on chest, about 8 cysts. this week they seem to have all died down, waiting for the redness and surrounding dryness to go then it should be fine. been getting a few small spots on the neck too, but face is clear. I'm on 70mg too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×